# SDR AU000191

- Difficulty date: March 12, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8202
- System (JASC): 2120 · Air Distribution System
- Part: Pipe
- Part number: 16755301
- Condition: Cracked
- Location: Air Distribution
- Component: Air Distribution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HP PIPE ASSEMBLY CRACKED IN AREA OF BELLOWS.
